MAUDE Adverse Event Report: STRYKER GMBH IMN SCREWS - LOCKING SCREW D5X40MM; SCREW, FIXATION, BONE

STRYKER GMBH IMN SCREWS - LOCKING SCREW D5X40MM; SCREW, FIXATION, BONE
Catalog Number 23605040S
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "the devices were implanted on (b)(6) 2025.The patient developed hives on (b)(6) 2025 and the doctor reported that he suspected a metal allergy caused by the implant.The doctor request us to provide the ingredients list in the titanium alloy of the implants.".

Brand Name
IMN SCREWS - LOCKING SCREW D5X40MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22456899
Report Number0008031020-2025-01056
Device Sequence Number18172425
Product Code HWC
UDI-Device Identifier07613327366129
UDI-Public07613327366129
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number23605040S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown